# SDR AALA20170410007

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 66,962 hours, 8,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6116
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R4 EMER LT POWER PACK M33409 FOUND LOW CAPACITY. DOOR R4 EMER LT POWER PACK M33409 REPLACED. INSTALLATION TEST CARRIED OUT AND RESULT NORMAL IAW AMM 33-51-06. AIRCRAFT IN BASE MAINTENANCE.
